# SDR AALA20111206TUL03

- Difficulty date: December 6, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 57,166 hours, 19,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CREASE ANGLE AT STATIONS 760 TO 785.  INSTALLED CREASE ANGLE AND SPLICE AT STATIONS 760 TO 810 PER SRM 53-30-13-01 AND AARD 53-30-13-1.
